CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
VORTEX STRUCTURES FOR SOME GEOMETRIC FLOWS FROM PSEUDO-EUCLIDEAN SPACES 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 4, 页码: 1745-1777
Authors:  Jiang, Ruiqi;  Wang, Youde;  Yang, Jun
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Wave map equations  Schrodinger flows  Landau-Lifshitz equations  Vortices  
HARMONIC MAPS WITH POTENTIAL FROM R-2 INTO S-2 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2016, 卷号: 20, 期号: 4, 页码: 597-628
Authors:  Jiang, Ruiqi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Harmonic maps with potential  Pohozaev identity  Landau-Lifshitz